Alert archive / Tennessee / Tornado Warnings in 2009
Tornado Warning 17, NWS Nashville, TN
NWS Nashville, TN issued this tornado warning at Apr 10, 2009, 4:30 AM CDT for Maury County, Tennessee. It was in force for 30 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 10, 2009, 4:30 AM CDT (09:30 UTC)
- Expired
- Apr 10, 2009, 5:00 AM CDT
- In force
- 30 min
- Issued by
- NWS Nashville, TN
- Area
- Storm-based polygon
County Maury County, TN
The radar
The Nashville radar (KOHX), 87 km from the middle of the area, began a volume at 09:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 10, 4:45 AM CDT | TSTM WND DMG | 5 Sse Columbia, TN | MULTIPLE TREES WERE REPORTED DOWN COUNTY WIDE. THE MOST CONCENTRATED DAMAGE WAS ON VALLEY CREEK ROAD WEST OF CULLEOKA WHERE NUMEROUS TREES WERE SNAPPED OFF ALOFT AND SIDING OF A ROOF OF A HOUSE TAKEN OFF. DAMAGE PATH ASSOCIATED WITH THIS ESTIMATED AT 300 YARDS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 10, 1:22 AM CDT | Severe Thunderstorm Watch | SPC | 4 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 9.5 hours before the alert went out and 74 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3 J/kg
- Mixed-layer CIN
- -189 J/kg
- Mixed-layer LCL
- 1711 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 85 m²/s²
- 0-3 km storm-relative helicity
- 179 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WFUS54 KOHX 100930
TOROHX
TNC119-101000-
/O.NEW.KOHX.TO.W.0017.090410T0930Z-090410T1000Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE NASHVILLE TN
430 AM CDT FRI APR 10 2009
THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A
* TORNADO WARNING FOR...
MAURY COUNTY IN MIDDLE TENNESSEE...
THIS INCLUDES THE CITY OF COLUMBIA...
* UNTIL 500 AM CDT
* AT 428 AM CDT...LOCAL LAW ENFORCEMENT REPORTED A TORNADO NEAR MOUNT
PLEASANT...OR 10 MILES SOUTHWEST OF COLUMBIA...MOVING NORTHEAST AT
40 MPH.
* THE TORNADO WILL BE NEAR...
COLUMBIA BY 445 AM CDT...
SPRING HILL BY 500 AM CDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING
PENNY SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS.
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 AM CDT FRIDAY
MORNING FOR CENTRAL TENNESSEE.
&&
LAT...LON 3545 8724 3548 8727 3555 8727 3556 8732
3559 8732 3581 8705 3578 8696 3579 8695
3577 8694 3579 8693 3562 8681 3552 8685
3553 8687 3548 8689 3545 8707 3546 8714
3544 8719
TIME...MOT...LOC 0929Z 233DEG 33KT 3555 8719
$$
BOYD1 follow-up statement
000
WWUS54 KOHX 100939
SVSOHX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
439 AM CDT FRI APR 10 2009
TNC119-101000-
/O.CON.KOHX.TO.W.0017.000000T0000Z-090410T1000Z/
MAURY TN-
439 AM CDT FRI APR 10 2009
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 500 AM CDT FOR MAURY
COUNTY...
AT 437 AM CDT...LOCAL LAW ENFORCEMENT REPORTED A TORNADO. THIS
TORNADO WAS LOCATED NEAR COLUMBIA...MOVING NORTHEAST AT 40 MPH.
DAMAGE HAS BEEN REPORTED IN MAURY COUNTY WITH THIS STORM.
THE TORNADO WILL BE NEAR...
SPRING HILL BY 450 AM CDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
STURDY SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST
DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 AM CDT FRIDAY
MORNING FOR CENTRAL TENNESSEE.
&&
LAT...LON 3545 8724 3548 8727 3555 8727 3556 8732
3559 8732 3581 8705 3578 8696 3579 8695
3577 8694 3579 8693 3562 8681 3552 8685
3553 8687 3548 8689 3545 8707 3546 8714
3544 8719
TIME...MOT...LOC 0938Z 232DEG 37KT 3564 8705
$$
BOYDWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this tornado warning went out at Apr 10, 3:18 AM CDT, 1 hour 12 minutes earlier.
Area forecast discussion, Apr 10, 3:18 AM CDT, 1 hour 12 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NASHVILLE TN 318 AM CDT FRI APR 10 2009 .DISCUSSION... LATEST ANALYSIS SHOWING TIGHT SURFACE LOW ACROSS SOUTHWEST MO...WITH ITS ASSOCIATED WARM NO JUST NORTH OF THE MID STATE AND A COLD FRONT DOWN INTO EAST TX. ALOFT...CLOSED ML/UL LOWS TRAILING JUST BEHIND. AIRMASS OVER THE CWA CURRENTLY ONLY MARGINALLY UNSTABLE AND DEWPTS STILL REMAINING ON THE LOWER SIDE AND DEEP LAYER MOISTURE SOMEWHAT LACKING. LINE OF STORMS MOVING IN FROM WEST TN REMAINS FAIRLY ORGANIZED BUT HAS ALSO SHOWN SIGNS OF WEAKENING THE PAST FEW HOURS. SFC LOW EXPECTED TO MOVE ACROSS KY TODAY AS UPPER LOWS OPEN. THIS WILL DRAG THE COLD FRONT THROUGH THE CWA THIS AFTERNOON. FORECAST SOUNDINGS SHOWING THERMO-DYNAMIC PARAMETERS CONTINUING THEIR CURRENT UPSWING THROUGH THE MORNING AS COLD FRONT PUSHES CLOSER...AND WIND FIELDS STRENGTHEN. CURRENT CONVECTION EXPECTED TO PUSH THROUGH EARLY THIS MORNING WITH MAINLY ISOLATED SEVERE POTENTIAL BUT AS DEEP MOISTURE INCREASES LATER...ANOTHER ROUND OF STRONG-SEVERE STORMS IS EXPECTED JUST AHEAD OF FRONTAL BOUNDARY. DEEP-LAYER SHEAR...STRONG INSTABILITY...AND LEFTOVER BOUNDARIES LIKELY TO SPAWN A FEW SUPERCELLS THIS AFTERNOON AS WELL...ESPECIALLY SOUTH AND EAST. THE COLD FRONT AND UPPER TROUGH MOVE OFF THE PLATEAU TONIGHT LEAVING MAINLY A FEW SHOWERS ACROSS THE AREA...AND POSSIBLY ONE OR TWO EARLY SATURDAY MORNING SHOWERS NORTHEAST. SFC RIDGE AND UPPER HIGH OVER THE WEEKEND WILL GIVE WAY TO ANOTHER TIGHT SFC/UPPER LOW PASSING NORTH MONDAY/MONDAY NIGHT. SHOWERS/STORMS HOWEVER WILL DEVELOP WELL OUT AHEAD WITH PASSING WARM FRONT SUNDAY NIGHT AND CONTINUE UNTIL FRONT PASSES MONDAY NIGHT. TUESDAY AND WEDNESDAY EXPECTED TO BE GENERALLY DRY WITH THE NEXT SYSTEM BRINGING SHOWERS/STORMS BACK INTO THE FOLD THURSDAY/THURSDAY NIGHT. && .PRELIMINARY POINT TEMPS/POPS... NASHVILLE 70 46 62 41 / 80 30 0 0 CLARKSVILLE 69 43 62 38 / 80 20 0 0 CROSSVILLE 66 46 59 37 / 90 50 20 0 COLUMBIA 70 47 63 42 / 80 20 0 10 LAWRENCEBURG 71 47 64 42 / 60 20 0 10 WAVERLY 69 44 63 40 / 80 20 0 0 && .OHX WATCHES/WARNINGS/ADVISORIES...NONE. && 07
Hazardous weather outlook, Apr 9, 10:39 AM CDT, 17 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE NASHVILLE TN 1039 AM CDT THU APR 9 2009 TNZ005>011-022>034-056>066-075-077>080-093>095-101030- STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON- HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE- SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS- WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DEKALB-WHITE- CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE- GILES- 1039 AM CDT THU APR 9 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE. .DAY ONE...TODAY AND TONIGHT A STORM SYSTEM THAT IS CURRENTLY IN THE PLAINS WILL MOVE TOWARD THE MIDSTATE TONIGHT. SHOWERS AND THUNDERSTORMS WILL MOVE INTO THE WESTERN COUNTIES TONIGHT...MAINLY AFTER MIDNIGHT. A FEW OF THESE THUNDERSTORMS MAY BE SEVERE WITH DAMAGING WINDS OR HAIL. ISOLATED TORNADOES ARE POSSIBLE. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY SHOWERS AND THUNDERSTORMS WILL CONTINUE ON FRIDAY AS THE STORM SYSTEM MOVES THROUGH THE AREA. A FEW OF THESE THUNDERSTORMS MAY BE SEVERE WITH DAMAGING WINDS AND HAIL. ISOLATED TORNADOES ARE POSSIBLE. ANOTHER STORM SYSTEM WILL MOVE INTO THE AREA SUNDAY NIGHT AND MONDAY. SEVERE THUNDERSTORMS ARE POSSIBLE WITH THIS SYSTEM. .SPOTTER INFORMATION STATEMENT... SPOTTER AND EMERGENCY MANAGER ACTIVATION MAY BE NEEDED LATE TONIGHT AND FRIDAY. INTERESTED PARTIES SHOULD STAY ABREAST OF THE WEATHER SITUATION THROUGH LOCAL MEDIA OR THE INTERNET AND NOAA WEATHER RADIO. JLM
In the hours before
Special weather statement, Apr 10, 3:57 AM CDT, 33 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NASHVILLE TN 357 AM CDT FRI APR 10 2009 TNZ005>011-022>034-056>066-075-077>080-093>095-101800- STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON- HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE- SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS- WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DEKALB-WHITE- CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE- GILES- INCLUDING THE CITIES OF...DOVER...CLARKSVILLE...SPRINGFIELD... GALLATIN...LAFAYETTE...CELINA...BYRDSTOWN...CAMDEN...ERIN... WAVERLY...DICKSON...ASHLAND CITY...KINGSTON SPRINGS...NASHVILLE... LEBANON...MOUNT JULIET...HARTSVILLE...CARTHAGE...GAINESBORO... COOKEVILLE...LIVINGSTON...JAMESTOWN...ALLARDT...LINDEN... LOBELVILLE...CENTERVILLE...HOHENWALD...FRANKLIN...BRENTWOOD... COLUMBIA...LEWISBURG...MURFREESBORO...WOODBURY...SMITHVILLE... SPARTA...CROSSVILLE...FAIRFIELD GLADE...SHELBYVILLE...TULLAHOMA... MANCHESTER...MCMINNVILLE...TRACY CITY...ALTAMONT...COALMONT... SPENCER...WAYNESBORO...LAWRENCEBURG...PULASKI 357 AM CDT FRI APR 10 2009 ...A SIGNIFICANT SEVERE WEATHER OUTBREAK EXPECTED TODAY... SHOWERS AND A FEW THUNDERSTORMS HAVE BEEN ON-GOING OVERNIGHT AND WILL WORK EASTWARD AS WE GO TOWARD DAYBREAK. MOST OF THIS ACTIVITY WILL REMAIN BELOW SEVERE LIMITS...BUT A FEW STRONG TO ISOLATED SEVERE STORMS ARE POSSIBLE. CLARKSVILLE MEASURED 52 MPH WINDS AT 3 AM CDT AS A GUST FRONT MOVED THROUGH THE CITY. HOWEVER...A MORE SIGNIFICANT EVENT WILL UNFOLD LATER THIS MORNING AND INTO THE AFTERNOON...AS A LOW PRESSURE SYSTEM PULLS OUT OF SOUTHERN MISSOURI AND HEADS ACROSS SOUTHERN ILLINOIS AND THROUGH CENTRAL KENTUCKY DURING THE DAY. SEVERE THUNDERSTORMS ARE EXPECTED TO DEVELOP LATER THIS MORNING...AND DURING THE AFTERNOON WITH THE MAIN THREAT BEING DAMAGING WINDS...LARGE HAIL...WITH ISOLATED TORNADOES POSSIBLE. APRIL AND MAY ARE PEAK SEVERE WEATHER MONTHS IN MIDDLE TENNESSEE. NOW IS THE TIME TO GIVE SOME THOUGHT AS TO WHERE YOU AND YOUR FAMILY WILL SEEK SHELTER...SHOULD A TORNADO WARNING BE ISSUED FOR YOUR LOCATION. THE FOLLOWING ARE A FEW TORNADO SAFETY RULES... IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A NEARBY REINFORCED BUILDING. AS A LAST RESORT...SEEK SHELTER IN A CULVERT...DITCH OR LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS. THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS. IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS. PLEASE STAY TUNED TO NOAA WEATHER RADIO FOR LATER STATEMENTS AND FORECASTS ON THIS POTENTIAL SEVERE WEATHER OUTBREAK. BOYD
The office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 10, 3:54 AM CDT | Severe Thunderstorm Warning | OHX | Sumner | 36 min |
| Apr 10, 4:37 AM CDT | Severe Thunderstorm Warning | OHX | Williamson | 38 min |
| Apr 10, 10:20 AM CDT | Tornado Warning | OHX | Benton, Houston, Stewart | 55 min |
| Apr 10, 10:45 AM CDT | Tornado Warning | OHX | Benton, Houston, Humphreys, Stewart | 30 min |
| Apr 10, 10:54 AM CDT | Areal Flood Advisory | OHX | Benton | 3 hr |
| Apr 10, 11:02 AM CDT | Tornado Warning | OHX | Houston, Montgomery, Stewart | 43 min |
| Apr 10, 11:06 AM CDT | Severe Thunderstorm Warning | OHX | Benton, Humphreys, Perry | 24 min |
| Apr 10, 11:22 AM CDT | Tornado Warning | OHX | Perry, Wayne | 38 min |
| Apr 10, 11:27 AM CDT | Tornado Warning | OHX | Dickson, Montgomery | 33 min |
| Apr 10, 11:30 AM CDT | Severe Thunderstorm Warning | OHX | Dickson, Hickman, Humphreys | 30 min |
| Apr 10, 11:36 AM CDT | Severe Thunderstorm Warning | OHX | Cheatham, Dickson, Montgomery | 39 min |
| Apr 10, 11:37 AM CDT | Severe Thunderstorm Warning | OHX | Maury, Williamson | 38 min |
| Apr 10, 11:44 AM CDT | Severe Thunderstorm Warning | OHX | Hickman, Lewis, Perry | 46 min |
| Apr 10, 11:51 AM CDT | Tornado Warning | OHX | Lewis, Perry | 24 min |
| Apr 10, 11:57 AM CDT | Tornado Warning | OHX | Cheatham, Davidson, Montgomery, Robertson | 33 min |
| Apr 10, 12:00 PM CDT | Severe Thunderstorm Warning | OHX | Cheatham, Dickson, Hickman, Williamson | 45 min |
| Apr 10, 12:06 PM CDT | Tornado Warning | OHX | Wayne | 24 min |
| Apr 10, 12:07 PM CDT | Tornado Warning | OHX | Davidson, Rutherford, Williamson | 38 min |
| Apr 10, 12:14 PM CDT | Tornado Warning | OHX | Bedford, Marshall, Maury, Rutherford, Williamson | 31 min |
| Apr 10, 12:18 PM CDT | Severe Thunderstorm Warning | OHX | Hickman, Lewis, Maury, Williamson | 42 min |
| Apr 10, 12:19 PM CDT | Tornado Warning | OHX | Lawrence, Wayne | 26 min |
| Apr 10, 12:23 PM CDT | Severe Thunderstorm Warning | OHX | Giles, Marshall, Maury | 37 min |
| Apr 10, 12:23 PM CDT | Severe Thunderstorm Warning | OHX | Cheatham, Davidson, Dickson, Williamson | 52 min |
| Apr 10, 12:25 PM CDT | Tornado Warning | OHX | Lawrence, Wayne | 50 min |
| Apr 10, 12:29 PM CDT | Tornado Warning | OHX | Robertson, Sumner | 46 min |
| Apr 10, 12:31 PM CDT | Tornado Warning | OHX | Giles, Marshall, Maury | 29 min |
| Apr 10, 12:33 PM CDT | Tornado Warning | OHX | Cannon, Rutherford, Wilson | 42 min |
| Apr 10, 12:37 PM CDT | Severe Thunderstorm Warning | OHX | Maury | 23 min |
| Apr 10, 12:43 PM CDT | Tornado Warning | OHX | Maury, Williamson | 32 min |
| Apr 10, 12:46 PM CDT | Tornado Warning | OHX | Giles, Marshall | 29 min |
| Apr 10, 12:49 PM CDT | Tornado Warning | OHX | Giles, Lawrence, Maury | 26 min |
| Apr 10, 12:50 PM CDT | Tornado Warning | OHX | Davidson, Williamson, Wilson | 25 min |
| Apr 10, 12:52 PM CDT | Tornado Warning | OHX | Macon, Sumner | 23 min |
| Apr 10, 12:56 PM CDT | Tornado Warning | OHX | Marshall, Maury | 34 min |
| Apr 10, 12:57 PM CDT | Tornado Warning | OHX | Cannon, DeKalb, Rutherford, Smith, Trousdale, Wilson | 48 min |
| Apr 10, 12:58 PM CDT | Tornado Warning | OHX | Giles, Lawrence | 32 min |
| Apr 10, 1:00 PM CDT | Tornado Warning | OHX | Bedford, Marshall | 30 min |
| Apr 10, 1:12 PM CDT | Tornado Warning | OHX | Bedford, Giles, Marshall | 33 min |
| Apr 10, 1:22 PM CDT | Tornado Warning | OHX | Clay, Macon | 23 min |
| Apr 10, 1:22 PM CDT | Tornado Warning | OHX | Bedford, Coffee, Rutherford | 38 min |
| Apr 10, 1:24 PM CDT | Areal Flood Advisory | OHX | Giles, Marshall, Maury | 3 hr |
| Apr 10, 1:32 PM CDT | Tornado Warning | OHX | Giles | 43 min |
| Apr 10, 1:36 PM CDT | Tornado Warning | OHX | DeKalb, Putnam, Smith, White | 39 min |
| Apr 10, 1:42 PM CDT | Tornado Warning | OHX | Bedford, Cannon, Coffee, Warren | 48 min |
| Apr 10, 1:48 PM CDT | Severe Thunderstorm Warning | OHX | Clay, Overton, Pickett | 27 min |
| Apr 10, 1:51 PM CDT | Tornado Warning | OHX | DeKalb, Jackson, Overton, Putnam | 39 min |
| Apr 10, 1:57 PM CDT | Tornado Warning | OHX | Bedford, Coffee, Grundy | 48 min |
| Apr 10, 2:09 PM CDT | Tornado Warning | OHX | Fentress, Overton, Putnam, White | 51 min |
| Apr 10, 2:15 PM CDT | Tornado Warning | OHX | Cumberland, DeKalb, Putnam, Van Buren, Warren, White | 30 min |
| Apr 10, 2:25 PM CDT | Tornado Warning | OHX | Coffee, Grundy | 35 min |
| Apr 10, 2:32 PM CDT | Tornado Warning | OHX | Cumberland, Fentress, Overton, Putnam | 43 min |
| Apr 10, 2:43 PM CDT | Tornado Warning | OHX | Cumberland, Van Buren, Warren, White | 47 min |
Nearby
Tornado Warnings in Tennessee, 2009Every tornado warning in 2009Tornadoes in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.